# SDR FDEA2020013050244

- Difficulty date: January 5, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 65,990 hours, 23,035 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NCA602223
- Condition: Worn
- Location: Bs 635-659
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK: APPROX STA 635, RBL 8, SEAT TRACK LOBE WORN  (IS CRESCENT SHAPED).   (MARKED AND DOT 64) REPAIRED DAMAGED SEAT TRACK FROM STATION 635 TO STATION 659, RBL8 PER SRM 53-  70-00 FIG. 1 VOL. 1 AND FEDEX DWG SR10-53-002.
